Cholesterol Support
7,594 members2,166 posts

Dizziness while resting in evenings

I am now very depressed. I had two stents in my heart in Feb/17. Since then on DAPT(aspirin, clopidogrel and Rosuvastatin).however I have frequent heavy dizziness in my head in the evenings while resting. But no problem when I undertake brisk walk in the daytime. makes me afraid whether ANOTHER MI IS COMING. Doctors do not seem to care as lipid, ecg, echo, tmt are normal. But I am afraid.

5 Replies
oldestnewest

At the very least, I'd be taking CoQ10 (ubiquinol) if you can afford it. Statins deplete the heart muscle and cells of CoQ10. You should also try to maintain optimal Vit D levels.

grassrootshealth.net/wp-con...

Please watch the videos in my link, in your own good time. Most of the videos are very short.

healthunlocked.com/choleste...

1 like
Reply

Dont be depressed, those drugs you are on will cause all kinds of side effects, I know I was on them. Ask your consultant when it will be safe to come off the various drugs. They will no doubt want you on Aspirin for life but most of the others have a treatment span, I think a year if memory serves me right. The positive sign is that when you walk briskly you have no problems, this suggests to me that what you get in the evening is a result of the med's. Keep the regular walking up and remember the drugs dont allow you to simply return to your previous diet and lifestyle, thats what put you where you are, make changes.

Reply

My heart rate is between 40 and 45 when resting. So when i get up from tge sofa I have to do it slowly because my heart cant pump blood to my head fast enough. I spoke to my GP and we decided to reduce some drugs to help with it also we changed the timings for some of the drugs. Dont panic there will be a reason and a solution have a chat to your doctor.

Reply

Please provide more info. Age, gender, height, weight, any other medication you're taking, blood pressure.

Dizziness can be caused by more than one condition. You may have an inner ear problem or simply age-related vertigo, among other potential causes.

If you're concerned about potential for a heart attack get a blood test and ask for these measures:

Fibrinogen

Homocysteine

CRP

MPO (myeloperoxidase)

The fibrinogen measures blood platelet stickiness and the second the tendency for coagulation of your blood. Blood clots cause most heart attacks and strokes.

CRP is the level of inflammation in your body. MPO is the level of inflammation in your arteries.

Reply

60 years. Wt 74kgs(previously 80 kgs) reduced after MI. Had two stents in Feb/17. On rosuvas,ecosprin and clopidogre and telma. TMT normal. ECHO normal with anterior wall mild hypokinesis. CRP 2.16. BP varies between 130/70 and 100/60.should I go in for the other tests prescribed by you? I am a male.

Reply

You may also like...